I've started a course of 20mg Prozac today because I've been depressed as hell for a long long time and have constantly been fighting a losing battle. I've finally had enough and I can't take it anymore. Today is the day I took my first Prozac pill.
Truth be told, I would have started this stuff ages ago if it weren't for the known sexual side effects. I've heard this crap can make you impotent and that scares the shit out of me... I figured it would be even worse for somebody with porn-induced, copulatory ED. But sadly I just can't take being so low anymore and have given up trying to beat depression 'naturally.'
Now I'm in a pretty tricky place because I understand that most people who reboot go through a so-called 'flatlining' phase where they have no libido. As I plan to continue doing no-fap, the problem I have is knowing whether it's the flatlining that may kill my libido or is it the Prozac? Having a completely useless penis would scare anybody so what am I supposed to do? If my dick does die, I don't want to tell the psychiatrist that I've not experienced experienced any sexual side effects... but I'm not so keen on explaining to him the dilemma of not knowing whether this is due to no-fap or whether it's because of the Prozac. You see what I mean?
Any tips or suggestions for this situation? Marnia, have you heard anybody on this site talking about ED in relation to SSRIs?